# SDR QXEA2016070600445

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 3,474 hours, 3,724 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K1210
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 3,478 hours, 3,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYD PUMP WARNING LIGHT ILLUMINATED DURING CLIMB.  IAW EA CHECKLIST USED STBY HYD SYSTEM FOR RETURN TO FIELD.  LANDING UNEVENTFUL.  PERFORMED OPERATIONAL TEST OF THE FIREWALL SHUT OFF HYD VALVE IAW AMM TASK 29-11-06-710-801.  SYSTEM OPERATES NORMALLY.  REMOVED & REPLACED NR 1 ENG VARIABLE DELIVERY HYD PUMP IAW AMM TASK 29-11-01-000-801/400-801.  NO DEFECTS OR LEAKS NOTED.  RETURNED TO SERVICE.
